# SDR CA090702003

- Difficulty date: June 27, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Boeing 727225A
- Aircraft time: 53,399 hours
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 69396421
- Condition: Damaged
- Location: Te Flap Carriage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING, ACFT DAILY INSP, IT WAS VISUALLY NOTED THAT RT INBD MID FLAP, INBD CARRIAGE, DEAD WEIGHT ROLLER BOLT WAS DAMAGED.  CARRIAGE HSG ASSY WAS REPLACED WITH A SERVICEABLE UNIT AND THE ACFT WAS RETURNED TO SERVICE.
